# SDR 2008UALA05491

- Difficulty date: August 27, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 19,678 hours, 8,836 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: R2 Door Slide
- Component: Bottle, Aircruisers
- Component part number: B14056008
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESSURE BOTTLE LOOKS LOW.  O-RING LEAKING FROM CENTER BALL SHAFT.  REMOVED & REPLACED O-RING.
